MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; CBK

FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; CBK
Model Number RT041M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in germany reported via a fisher and paykel healthcare (f&p) field representative that the seal of a rt041m non-vented hospital full face mask disconnected from the mask frame.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The subject rt041m non-vented hospital full face mask is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt041m non-vented hospital full face mask was returned to f&p healthcare for evaluation, where it was visually inspected.Results: visual inspection of the returned masks confirmed that the facial seal was partly separated from the mask base.It was further observed that a continuous bead of glue had been applied to the mask seal.Conclusion: we were unable to determine the root cause of the observed separation as glue had been applied during the manufacturing of the masks.The rt041m full face mask features a mask base, seal, and headgear.The mask seal is inserted into the mask base and is secured with glue.Each assembled mask seal is inspected to ensure it is correctly inserted and there are no unacceptable gaps between the seal and the base.Sampling to test seal retention occurs throughout the manufacturing process.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt041l non-vented hospital full face mask.It also states the following: "operating pressure range: 5 - 25 cmh2o." "this mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.Failure to monitor the patient may result in loss of therapy, serious injury or death." "in the case of therapy device failure, the use of this mask requires the same level of attention and assistance as in the use of a tracheal tube.".
 
Event or Problem Description
A healthcare facility in germany reported via a fisher and paykel (f&p) healthcare field representative that the facial seal of a rt041m non-vented hospital full face mask partially disconnected from the mask base.This issue was identified prior to patient use and while still in the original packaging.There was no patient involvement.

Brand Name
NON-VENTED HOSPITAL FULL FACE MASK
Common Device Name
CBK
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key18379807
Report Number9611451-2023-01209
Device Sequence Number7600988
Product Code CBK
UDI-Device Identifier09420012429865
UDI-Public(01)09420012429865(10)2101127140(11)200522
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT041M
Device Catalogue NumberRT041M
Device Lot Number2101127140
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown